메뉴 건너뛰기




Volumn 269, Issue 1, 1999, Pages 9-15

On the multinomial logit model

Author keywords

[No Author keywords available]

Indexed keywords

COSTS; MATHEMATICAL MODELS;

EID: 0032627443     PISSN: 03784371     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0378-4371(99)00074-6     Document Type: Article
Times cited : (27)

References (7)
  • 3
  • 4
    • 0002297105 scopus 로고
    • Conditional logit analysis ofqualitative choice behavior
    • in: P. Zarembka (Ed.) Academic Press, New York
    • D. McFadden, Conditional logit analysis ofqualitative choice behavior, in: P. Zarembka (Ed.), Frintiers of Econometrics, Academic Press, New York, 1973.
    • (1973) Frintiers of Econometrics
    • McFadden, D.1
  • 5
    • 0348166371 scopus 로고
    • Quantal response equilibria in normal form games
    • McKelvey R.D., Palfrey T.R. Quantal response equilibria in normal form games. Games Econ. Behav. 10:1995;6.
    • (1995) Games Econ. Behav. , vol.10 , pp. 6
    • McKelvey, R.D.1    Palfrey, T.R.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.